# SDR R61A201902240252

- Difficulty date: February 24, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17087560001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AT HEATED DRAIN MAST FWD OF FR87 BETWEEN STR. 28R AND 27R ON ANGLES. REMOVED AND REPLACED ANGLES AT HEATED DRAIN MAST FWD OF FR87 BETWEEN ST 28R AND 27R. REF SRM 51-40-08.A/C REMAINS IN CHECK.
